1 year and 9 months on CAP.

I didn't even notice how time went by. It's been 1 year and 9 months since I started CAPi. When I started, I thought I'd be on it only for a year. Then I hoped to stop at 2 years mark but now I see that I may need a bit more time b/c I still have a few unresolved symptoms.

I am guilty though for taking about 3-4 weeks break from treatment this summer. It happened sponteneously. I ran out of meds, didn't refill on time, we needed to go away for vacation, oh well, many excuses. The truth is that I am burnt out.  I put myself back on track but I can't wait when the treatment will be over. 

In general I feel well. So well that I can work a 10-hr day without a break and then come home and watch TV for a little while. I have these long days may be a couple of times a week. I go to the GYM right now twice a week for weight lifting/treadmill and additionally, I work out at home sometimes if I am not lazy or busy. This really improved my stamina greatly but still not to the level of 3-4 years ago, just before my sickness.   

Remaining complains:

right foot pain,

painful heartbeat with heart palps occasionally. My heart palps were caught on holter monitor recently and they are PVC and PAC. Almost 500 PVCs in 24 hrs but strangely enough I experience them only for a few days once in a few months. I have no clue what triggers them.

Occasional brain fog.

New complaint that appeared when I was off the CAP, unfortunately:

Left wrist/hand pain and mild swelling.

I am happy with my health today because I feel myself functional once again. And at this point I am finding it's hard to stay motivated to keep going with this program.

I am having some weird side effects now. Different than what I used to have. Now it is mainly a"drunken" state. I feel like my head is swollen inside and coordination seems to suffer. I am also having a hard time to tolerate Flagyli for more than a week. I become very irritable, grumpy, weak and whippy, and this "drunken" feeling again. 

My provider thinks that it is due to fungal/candida issue. She told that being "Drunk" that I feel is a classic presentation. I wonder if anyone else experienced it? I ordered Nystatin online, soon will arrive. 

Comments

Nata, Babesia is a parasite

Nata, Babesia is a parasite and must be treated with either Mepron and Zithromax OR Malarone and Zith. Bactrim, Rif and Doxyi hit Bartonella. Just thought you might want to know : )
CAPi since 11/06 for Cpni, Lyme, Bartonella, Babesia, Myco P, CMV, HHV-6 infectionsi. Rifampin 600mg daily, Zithromax 500mg daily. NACi 2250mg daily. All other supplementsi. Now Bicillin LA 2.4 mil injection weekly.

Chris, thanks for

Chris, thanks for suggestions,

I never was tested for Babesia but my original LLMD who dxi-ed me with Lyme was thinking I may have had it. So he gave me wide range of abxi to cover all 3  - Bb, BLO & Babesia. I've done Bactrim for 6 months in addition to Rif & Doxyi specifically for Babs and I think it did help me. In that period I got rid of profuse night sweats that hadn't gone away before on 9 months of Rif + Azi + Doxy.

My drunkiness is worst early in the day and it gets better by the evening usually changing into more defined headache than just a brain fog. Just don't know what it is.

Heart palps: oh, yes, I've noticed that they often start when I am eating, especially at dinner time. I was thinking that may be the stomach starts filling up and puts a pressure on the diafragm? Before CAPi I had some heartburn issues but it's been long gone and I don't have any digestive issues now. I also have a painful heartbeat with some movements and deep breaths. For example, laying down & bending over cause a few painful beats.

I may be imagining but it seems that the heart problem improves when I am on Flagyli and comes back more when I am off. 

 

Nata.

CAP Jan'08 to Dec'09 for arthritis. Doxyi, Rif, Azith, Bactrim, Minoi, Clarith, Flagyli, Amoxicillini. Re-started Dec.'10 for residual joint pain and painful heartbeat.Now: Mino 200 mg/day, Clarith  1000 mg/day, Flagyl 1000 mg/

Re: the heart palps. This

Re: the heart palps. This is one of two complaints I still have. I notice I get palps with eating, swallowing and drinking water, turning my head, or laying down. I have found this to be directly related to the vagal nerve. I think my digestion (reflux) is irritating the vagal nerve. If this sounds familiar to you you might want to try some apple cidar vinegar for digestion. Ginger Caps are also helpful.
CAPi since 11/06 for Cpni, Lyme, Bartonella, Babesia, Myco P, CMV, HHV-6 infectionsi. Rifampin 600mg daily, Zithromax 500mg daily. NACi 2250mg daily. All other supplementsi. Now Bicillin LA 2.4 mil injection weekly.

The drunken feeling could

The drunken feeling could either be die-off (do you use binders?) OR a co-infection. Have you tested for Babesia? You would have already addressed Bartonella with Rifampin and Levaquin. Best, Chris
CAPi since 11/06 for Cpni, Lyme, Bartonella, Babesia, Myco P, CMV, HHV-6 infectionsi. Rifampin 600mg daily, Zithromax 500mg daily. NACi 2250mg daily. All other supplementsi. Now Bicillin LA 2.4 mil injection weekly.

Glad to hear your getting

Glad to hear your getting better. carefull with the Levaquin.

Fibro, CFSi,  Myco, CPNi, Stratton protocol, Zithro 500mg M/W/F/S, Doxyi 100mg 2x day, NACi 1200mg 2x day, Flagyli and INHi 2 week pulses 400 mg 3x day, Rifampin, 300mg 2x day,  Still cant shake it but improving.

I forgot to mention in my

I forgot to mention in my post that I also get headaches, mostly mild but persistent, that started when I switched to Biaxin and Amoxicillini (from Rifampin and Bactrim). Seems like a side effect b/c I didn't have it before.

My provider has given me a new Rx for Levaquin instead of Biaxin but I haven't filled it yet so  I am still on Biaxin.   

Nata.

CAP Jan'08 to Dec'09 for arthritis. Doxyi, Rif, Azith, Bactrim, Minoi, Clarith, Flagyli, Amoxicillini. Re-started Dec.'10 for residual joint pain and painful heartbeat.Now: Mino 200 mg/day, Clarith  1000 mg/day, Flagyl 1000 mg/